# SDR DXTA2013013105267

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 4,822 hours, 3,210 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE LIGHT ON WHEN GEAR WAS SELECTED UP.  NOSE GEAR KEPT BANGING AS IF CYCLING UNTIL GEAR HANDLE WAS SELECTED DOWN.  MAIN GEAR RETRACTED AND EXTENDED NORMALLY.  PERFORMED INITIAL MLG OPS CHECK, GEAR CYCLED GOOD IAW MM 32-00-00 (REV 31).   CHECKED NOSE GEAR FREE FULL CABLE RIG-CHECKED GOOD IAW MM 32-30-70. NLG STRUT EXTENSION CHECK 9.8" CHECKED UPLOCK RIG CHECKED GOOD IAW MM 32-60-00.  FROZE NLG, LT MLG, AND RT MLG UPLOCK SWITCHES CHECKING FOR CHANGE IN RESISTANCE VALUES WHEN EXERCISING SWITCHES BETWEEN UP/DOWN POSITIONS.  NO FAULTS NOTED.
